Follow
Joseph H.G. Fu
Joseph H.G. Fu
Professor of Mathematics, University of Georgia
Verified email at math.uga.edu
Title
Cited by
Cited by
Year
Curvature measures of subanalytic sets
JHG Fu
American Journal of Mathematics, 819-880, 1994
1461994
Hermitian integral geometry
A Bernig, JHG Fu
Annals of mathematics, 907-945, 2011
1212011
Circles minimize most knot energies
A Abrams, J Cantarella, JHG Fu, M Ghomi, R Howard
Topology 42 (2), 381-394, 2003
952003
Convergence of curvatures in secant approximations
JHG Fu
Journal of Differential Geometry 37 (1), 177-190, 1993
821993
Monge–Ampère functions, I
JHG Fu
Indiana University Mathematics Journal 38 (3), 745-771, 1989
77*1989
Kinematic formulas in integral geometry
JHG Fu
Indiana University Mathematics Journal 39 (4), 1115-1154, 1990
681990
Integral geometry of complex space forms
A Bernig, JHG Fu, G Solanes
Geometric and Functional Analysis 24 (2), 403-492, 2014
662014
Criticality for the Gehring link problem
J Cantarella, JHG Fu, R Kusner, JM Sullivan, NC Wrinkle
Geometry & Topology 10 (4), 2055-2115, 2006
632006
Convolution of convex valuations
A Bernig, JHG Fu
Geometriae Dedicata 123 (1), 153-169, 2006
622006
Structure of the unitary valuation algebra
JHG Fu
Journal of Differential Geometry 72 (3), 509-533, 2006
622006
Theory of valuations on manifolds, III. Multiplicative structure in the general case
S Alesker, J Fu
Transactions of the American Mathematical Society 360 (4), 1951-1981, 2008
582008
Curvature measures and generalized Morse theory
JHG Fu
Journal of Differential Geometry 30 (3), 619-642, 1989
531989
Stiefel-Whitney classes and the conormal cycle of a singular variety
J Fu, C McCrory
Transactions of the American Mathematical Society 349 (2), 809-835, 1997
371997
Algebraic integral geometry
JHG Fu
Integral geometry and valuations, 47-112, 2014
332014
Some remarks on Legendrian rectifiable currents
JHG Fu
manuscripta mathematica 97 (2), 175-187, 1998
311998
Ropelength criticality
J Cantarella, JHG Fu, RB Kusner, JM Sullivan
Geometry & Topology 18 (4), 2595-2665, 2014
302014
Curvature of singular spaces via the normal cycle
JHG Fu
Differential geometry: geometry in mathematical physics and related topics …, 1993
211993
Kinematic formulas for sets defined by differences of convex functions
JHG Fu, D Pokorný, J Rataj
Advances in Mathematics 311, 796-832, 2017
202017
On fine differentiability properties of horizons and applications to Riemannian geometry
PT Chruściel, JHG Fu, GJ Galloway, R Howard
Journal of Geometry and Physics 41 (1-2), 1-12, 2002
202002
Curvature measures and Chern classes of singular varieties
JHG Fu
Journal of Differential Geometry 39 (2), 251-280, 1994
201994
The system can't perform the operation now. Try again later.
Articles 1–20